Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have been taking antiobiotics (Erythromycin) for over 2 months now for my acne cysts. I am also on birth control. My boyfriend and I havn't been using a backup form of birth control since I've been on the antibiotics and have had unprotected sex multiple times. I have been having a large amount of moodiness (little issues get blown up and make me break down and cry), nausea, little headaches at the front of my head, extreme fatigue (I had been suffering from insomnia since beginning the antioboitcs). Normally, I get my period really strong and it slowly lightens up and lasts 3-4 days, however this month when I got it, it was brown at first and it has been starting and stopping. I keep thinking my period has ended because the tampon will be completely clean, however a number of hours later or the next day I'll have more blood. I am also extremely bloated below my bellybutton, more so than I have ever been before and I am definitely not constipated. I know that some side effects of the antibiotics cause nausea, but it seems to have just shown up 2 months later. Any ideas? I'm not sure if I'm pregnant since I seem to be on my period, but it has never been like this before. I took pregnancy test and it came out negative. What might be going on with me?

Loading...

I have the similar thing happening to me. Its weird i went for a blood test but got no answer yet. I've been having unprotected sex and thought i mite be pregnant but my tests came back negative. I've been like this for almost two months now. Did u get any answer yet as to what mite it be?
Reply

Loading...

thats the same thang that happen to me too !!
Reply

Loading...